MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1232
Medical Device Problem Codes Charging Problem (2892); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent an implant procedure to implant new leads however, prior to the procedure the patient experienced difficulty charging the implantable pulse generator (ipg) out of hibernation mode and thus the ipg would not communicate with the remote control.Therefore, this ipg was explanted from the abdomen and replaced with a new ipg that was placed in the chest subcutaneously.As the lead extensions were locked into the ipg and unable to be removed, they were cut and a portion of the lead extensions remain implanted.There were no reported patient complications and the patient is stable postoperatively.
 
Additional Manufacturer Narrative
Block d2b: additional pro code selection that applies to the indication of this device additional product(s) in device system: model number/catalog number: db-3128-95 serial number: (b)(6), batch/lot number: n/i, model/catalog description: dbs 2x8 extension 95cm sterile kit, unique identifier (udi) #: (b)(4).Model number/catalog number: db-3128-95, serial number: (b)(6), batch/lot number: n/i, model/catalog description: dbs 2x8 extension 95cm sterile kit, unique identifier (udi) #: (b)(4).

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50284765
Report Number3006630150-2026-05970
Device Sequence Number9753362
Product Code MHY
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)230113(10)501913
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/13/2023
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number501913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown